| Catalog Number |
11426965 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was damaged.The following information was received by the initial reporter with the following verbatim.It was reported by customer that they had j loops with loose connectors.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.